# SDR FDEA200909273392

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 76,264 hours, 31,398 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORT TAKEOFF, 75 KNOTS, ENG 3 EXCEEDANCE ON N2 PEAK 101,  .2 RED: 101.0 FOR 2.3 SECONDS NO RESTRICTION, REF: AMM 72-00-00-6,  NR 3 ENGINE N2 EXCEEDANCE 101.2 WILL REQUIRE CORE COMPRESSOR AND HPT BORESCOPE WITH IN 10 CYCLES  INSPECTED EXHAUST NOZZLES FOR PARTICLES IAW MM 72-0  0-00-6.  NO PARTICLES FOUND.  PERFORMED BORESCOPE FOR EXCEEDANCE, NO DISCREPANCIES NOTED.  TERMINATING ACTION ACCOMPLISHED FOR AMM 72-00-00-6 AT 76,273:34 H31, 404 C.  REINSTALLED CORE COMPRESSOR AND HPT BORESCOPE PLUGS  REF AMM 72-00-00-6.
